# SDR A6WA2016071944117

- Difficulty date: July 19, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL600*
- Aircraft serial: 7778
- Aircraft time: 31,512 hours, 30,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3985,  RT EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 3 INVERTER IAW AMM 33-51-07. OPS CHECKED GOOD.
